MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752530
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: impact code f1001 captures the reportable event of cancelled/rescheduled procedure.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a transurethral ureteroscopic laser lithotripsy of left renal pelvis procedure.During unpacking, it was found that the tip of the stent was kinked and damaged.The procedure was not completed due to this event and there were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Event or Problem Description
It was reported that a percuflex plus ureteral stent was to be used in a transurethral ureteroscopic laser lithotripsy of left renal pelvis procedure.During unpacking, it was found that the tip of the stent was kinked and damaged.The procedure was not completed due to this event and there were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.Additional information was received on october 28, 2025, clarified that the procedure was not cancelled and was completed with another of the same device.
 
Additional Manufacturer Narrative
Block b5 and h6 has been updated based on the additional information provided on october 28, 2025.Additional information was received from the complainant, clarified that the procedure was not cancelled and was completed with another of the same device.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Based on the review of the information, this event no longer meets reporting criteria.

Brand Name
PERCUFLEX PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23197313
Report Number2124215-2025-69219
Device Sequence Number9730150
Product Code FAD
UDI-Device Identifier08714729056812
UDI-Public(01)08714729056812(17)271025(10)35150943
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061752530
Device Catalogue Number175-253
Device Lot Number0035150943
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/20/2025
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexMale
Patient Weight80 KG